MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Model Number 70310QCA1
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a procedure, the grains allegedly failed to line up correctly when percussing.It was further reported that they were allegedly struck.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of the device history record showed that this loader passed all quality inspection requirements prior to release.Investigation summary: the quicklink loader was received and evaluated.The carriage was not initially received with the loader.The carriage was received later.During the evaluation, ¿taped¿ cartridges, which are sample cartridges used by the service depot for testing, were used to test the loader.The loader functioned as normal.Further evaluation suggested that the carriage had been dropped, there was also a deep scratch on the side of the blade.The blade was touching the side of the slot cover during dispensing.The blade was replaced as it appeared that the loader could have been dropped causing slight misalignments in the mechanism.After the damaged components were replaced and the loader was re-aligned and lubricated, the loader functioned as normal.T.This complaint reported failure is inconclusive.The cause of the damaged blade and broken/cracked parts in this case is unknown.They can potentially occur due to the unit being dropped.The overall root cause of the alleged failure is undetermined as the alleged failure could not be reproduced.Labeling review: labeling document was reviewed and deemed to be adequate.The information for use was reviewed for quicklink delivery system.It is stated that never use visibly damaged, bent or broken quicklink delivery system loaders, cartridges or components.This may cause system damage or jamming.H10: g3, h8.H11: h6 (method, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during a brachytherapy procedure, grains allegedly failed to line up correctly when percussing.It was further reported that they were allegedly stuck.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the fda rn number for the mdr 2020394-2021-00722 was inadvertently submitted as (b)(4).The correct fda rn number was (b)(4).H10: manufacturing review: a review of the device history record showed that this loader passed all quality inspection requirements prior to release.Investigation summary: the quicklink loader was received and evaluated.The carriage was not initially received with the loader.The carriage was received later.During the evaluation, ¿taped¿ cartridges, which are sample cartridges used by the service depot for testing, were used to test the loader.The loader functioned as normal.Further evaluation suggested that the carriage had been dropped, there was also a deep scratch on the side of the blade.The blade was touching the side of the slot cover during dispensing.The blade was replaced as it appeared that the loader could have been dropped causing slight misalignments in the mechanism.After the damaged components were replaced and the loader was re-aligned and lubricated, the loader functioned as normal.This complaint reported failure is inconclusive.The cause of the damaged blade and broken/cracked parts in this case is unknown.They can potentially occur due to the unit being dropped.The overall root cause of the alleged failure is undetermined as the alleged failure could not be reproduced.Labeling review: labeling document was reviewed and deemed to be adequate.The information for use was reviewed for quicklink delivery system.It is stated that never use visibly damaged, bent or broken quicklink delivery system loaders, cartridges or components.This may cause system damage or jamming.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
QUICKLINK LOADER
Common Device Name
BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11580794
Report Number2020394-2021-00722
Device Sequence Number4108305
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer01/25/2022
02/12/2022
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date02/02/2022
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown